Repositorio de producción científica de la Universidad de Sevilla

Existentially Closed Models and Conservation Results in Bounded Arithmetic

 

Advanced Search
 
Opened Access Existentially Closed Models and Conservation Results in Bounded Arithmetic
Cites

Show item statistics
Icon
Export to
Author: Cordón Franco, Andrés
Fernández Margarit, Alejandro
Lara Martín, Francisco Félix
Department: Universidad de Sevilla. Departamento de Ciencias de la Computación e Inteligencia Artificial
Date: 2009
Published in: Journal of Logic and Computation, 19 (1), 123-143.
Document type: Article
Abstract: We develop model-theoretic techniques to obtain conservation results for first order Bounded Arithmetic theories, based on a hierarchical version of the well-known notion of an existentially closed model. We focus on the classical Buss' theories Si2...
[See more]
Cite: Cordón Franco, A., Fernández Margarit, A. y Lara Martín, F.F. (2009). Existentially Closed Models and Conservation Results in Bounded Arithmetic. Journal of Logic and Computation, 19 (1), 123-143.
Size: 440.8Kb
Format: PDF

URI: https://hdl.handle.net/11441/87544

DOI: 10.1093/logcom/exn030

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)